# SDR IPXA2025080500763

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,520 hours, 17,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT ABOVE DOORWAY HAS LIGHT INOPERATIVE ON LOWER SIDE OF ASSY.  REMOVED AND REPLACED LIGHT PER AMM 33-51-13. OPS CHECK OK.
